# SDR IPXA09855186

- Difficulty date: January 19, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING L/E SECTION LOWER INTERIOR SKIN CRACKED ON O/B END AFT OF SPAR NEXT TO FWD SCREW ATTACH HOLE XS 526.  REPAIRED PER TIMCO REO-G12594 REV A, AND UPS EO DC8-5720-32213A.
